Mathematics of the 19th-century - mathematical logic, algebra, number-theory, probability-theory - Kolmogorov,AN, Yushkevich,AP

Marsden, Ben (1994) Mathematics of the 19th-century - mathematical logic, algebra, number-theory, probability-theory - Kolmogorov,AN, Yushkevich,AP. British Journal for the History of Science, 27 (93). pp. 236-237. ISSN 0007-0874. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: O.O. Odanye
Date Deposited: 07 Jul 2009 20:15
Last Modified: 14 Jul 2014 12:23
Resource URI: https://kar.kent.ac.uk/id/eprint/19879 (The current URI for this page, for reference purposes)
  • Depositors only (login required):

Downloads

Downloads per month over past year